Weyl formula with optimal remainder estimate of some elastic networks and applications  [ Formule de Weyl avec reste optimal de quelques réseaux élastiques et applications ]
Bulletin de la Société Mathématique de France, Tome 138 (2010) no. 3, p. 395-413
Nous considérons un réseau de cordes et de poutres d'Euler-Bernoulli. En utilisant une formule de Poisson généralisée et un théorème taubérien nous prouvons une formule de Weyl avec reste optimal. Comme conséquence nous prouvons des résultats d'observabilités et de stabilisations.
We consider a network of vibrating elastic strings and Euler-Bernoulli beams. Using a generalized Poisson formula and some Tauberian theorem, we give a Weyl formula with optimal remainder estimate. As a consequence we prove some observability and stabilization results.
DOI : https://doi.org/10.24033/bsmf.2593
Classification:  35P20,  93D15,  93D20
Mots clés: réseau de cordes, réseau de poutres d'Euler-Bernoulli, théorème taubérien, formule de Weyl
@article{BSMF_2010__138_3_395_0,
     author = {Ammari, Ka\"\i s and Dimassi, Mouez},
     title = {Weyl formula with optimal remainder estimate of some elastic networks and applications},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {138},
     number = {3},
     year = {2010},
     pages = {395-413},
     doi = {10.24033/bsmf.2593},
     zbl = {1205.35304},
     mrnumber = {2729018},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2010__138_3_395_0}
}
Ammari, Kaïs; Dimassi, Mouez. Weyl formula with optimal remainder estimate of some elastic networks and applications. Bulletin de la Société Mathématique de France, Tome 138 (2010) no. 3, pp. 395-413. doi : 10.24033/bsmf.2593. http://www.numdam.org/item/BSMF_2010__138_3_395_0/

[1] K. Ammari - « Asymptotic behavior of some elastic planar networks of Bernoulli-Euler beams », Appl. Anal. 86 (2007), p. 1529-1548. | MR 2371107 | Zbl 1145.35340

[2] K. Ammari & M. Dimassi - « Weyl formula with second term of some elastic networks », in preparation.

[3] K. Ammari & M. Jellouli - « Stabilization of star-shaped networks of strings », Differential Integral Equations 17 (2004), p. 1395-1410. | MR 2100033 | Zbl 1150.93537

[4] -, « Remark on stabilization of tree-shaped networks of strings », Appl. Math. 52 (2007), p. 327-343. | MR 2324731 | Zbl 1164.93315

[5] K. Ammari, M. Jellouli & M. Khenissi - « Stabilization of generic trees of strings », J. Dyn. Control Syst. 11 (2005), p. 177-193. | MR 2131807 | Zbl 1064.93034

[6] K. Ammari & M. Tucsnak - « Stabilization of second order evolution equations by a class of unbounded feedbacks », ESAIM Control Optim. Calc. Var. 6 (2001), p. 361-386. | Numdam | MR 1836048 | Zbl 0992.93039

[7] J. Von Below - « Classical solvability of linear parabolic equations on networks », J. Differential Equations 72 (1988), p. 316-337. | MR 932369 | Zbl 0674.35039

[8] J. W. S. Cassels - An introduction to Diophantine approximation, Cambridge Univ. Press, 1966. | MR 87708 | Zbl 0077.04801

[9] R. Dáger & E. Zuazua - Wave propagation, observation and control in 1-d flexible multi-structures, Mathématiques & Applications (Berlin), vol. 50, Springer, 2006. | MR 2169126 | Zbl 1083.74002

[10] B. Dekoninck & S. Nicaise - « The eigenvalue problem for networks of beams », Linear Algebra Appl. 314 (2000), p. 165-189. | MR 1769018 | Zbl 0979.74026

[11] V. Komornik & P. Loreti - Fourier series in control theory, Springer Monographs in Math., Springer, 2005. | MR 2114325 | Zbl 1094.49002

[12] J. Lagnese, G. Leugerning & E. J. P. G. Schimdt - Modelling, analysis of dynamic elastic multi-link structures, Birkhäuser, 1994.

[13] S. Lang - Introduction to diophantine approximations, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1966. | MR 209227 | Zbl 0144.04005

[14] S. Nicaise - « Spectre des réseaux topologiques finis », Bull. Sci. Math. 111 (1987), p. 401-413. | MR 921561 | Zbl 0644.35076

[15] J.-P. Roth - « Spectre du laplacien sur un graphe », C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), p. 793-795. | MR 711833 | Zbl 0557.58023

[16] -, « Le spectre du laplacien sur un graphe », in Théorie du potentiel (Orsay, 1983), Lecture Notes in Math., vol. 1096, Springer, 1984, p. 521-539. | MR 890375 | Zbl 0557.58023

[17] K. F. Roth - « Rational approximations to algebraic numbers », Mathematika 2 (1955), p. 1-20; corrigendum, 168. | MR 72182 | Zbl 0064.28501

[18] E. J. P. G. Schmidt - « On the modelling and exact controllability of networks of vibrating strings », SIAM J. Control Optim. 30 (1992), p. 229-245. | MR 1145715 | Zbl 0755.35008